Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Delayed periods, light pink discharge, tiredness, nausea. History of PCOS, miscarriage. Causes for symptoms?

Hello I have suffered from PCOS my entire life. I miscarried in June this last year and have had regular periods since. I am currently almost 2 weeks late with my period and am experiencing light pink discharge . I have been really tired lately and have been experiencing nausea on and off. I have taken 3 home pregnancy tests and they have all been negative. Can you please help me figure out what is going on??
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello,you can go for one pelvic scan which will rule out pregnancy.If scan is doubtful you can have two serial values of B-hcg(with an interval of 48 hrs)then you can have withdrawl bleeding with progesterone hormone if above reports are negative for pregnancy.meanwhile,you can check your thyroid and prolactin serum levels.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor